Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KryptoKnight

New medications Derm gave me is making my face worse

Recommended Posts

I've been off accutane for about 7ish months now and during that time my face was great. Howeer now my face started coming back a little bit (not that much) I go to my derm to see what I can get for it and he gives me Minocyclin, Clindamycin, and Re10 wash. My face right now after about 3.5 weeks is worse than it was orignially, a significant amount worse. I'm thinkin of just dropping everything except I plan on finishing the Myacin and just trying to use Dan's regimen, or go back to my derm. What do you think?

Share this post


Link to post
Share on other sites

stick eith what u are doing now...give it time...i know u dont have time but just try

Share this post


Link to post
Share on other sites
I've been off accutane for about 7ish months now and during that time my face was great. Howeer now my face started coming back a little bit (not that much) I go to my derm to see what I can get for it and he gives me Minocyclin, Clindamycin, and Re10 wash. My face right now after about 3.5 weeks is worse than it was orignially, a significant amount worse. I'm thinkin of just dropping everything except I plan on finishing the Myacin and just trying to use Dan's regimen, or go back to my derm. What do you think?

How did you like the RE10 wash?

Share this post


Link to post
Share on other sites

minocycline made my mild acne very moderate..

i hated it. it made my skin so much worse. it never worked

and i've been on it for 5 weeks. Well now i've been off it for 2 days

and my skin is already better

Share this post


Link to post
Share on other sites

Don't stop the treatment without talking to your derm first. My derm said it would take, at BEST, 4 weeks to see any kind of results from antibiotics. But more likely 6-8 weeks. Don't give up. But do talk to your derm if you are considering stopping the treatment. I only took minocycline for about 2 weeks and didn't see much difference in that time. Then I had to stop due to it making me really sick! I started Septra a week later and I'm now starting to see a difference. Patience is key. I know it's hard!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×